Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 62, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 21, 2016, 4:27 PM EDT. It took effect at Jul 22, 2016, 2:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2016, 4:27 PM EDT (20:27 UTC)
- In effect from
- Jul 22, 2016, 2:00 AM EDT
- Expired
- Jul 22, 2016, 7:35 PM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
177 WHUS71 KBUF 212027 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 427 PM EDT THU JUL 21 2016 LEZ040-041-220430- /O.NEW.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 427 PM EDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-220430- /O.NEW.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 427 PM EDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
6 follow-up statements
037 WHUS71 KBUF 220225 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1025 PM EDT THU JUL 21 2016 LEZ040-041-221030- /O.CON.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1025 PM EDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-221030- /O.CON.KBUF.SC.Y.0062.160722T0600Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1025 PM EDT THU JUL 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
489 WHUS71 KBUF 220812 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 412 AM EDT FRI JUL 22 2016 LEZ040-041-221615- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 412 AM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-221615- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 412 AM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
454 WHUS71 KBUF 221435 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1035 AM EDT FRI JUL 22 2016 LEZ040-041-222245- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1035 AM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-222245- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1035 AM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS71 KBUF 221742 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 142 PM EDT FRI JUL 22 2016 LEZ040-041-230000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 142 PM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-230000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 142 PM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
947 WHUS71 KBUF 221949 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT FRI JUL 22 2016 LEZ040-041-230000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 349 PM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-230000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 349 PM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
504 WHUS71 KBUF 222335 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 735 PM EDT FRI JUL 22 2016 LEZ020-040-041-230045- /O.CAN.KBUF.SC.Y.0062.000000T0000Z-160723T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 735 PM EDT FRI JUL 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE DIMINISHING...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 3:00 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 21, 3:00 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 300 PM EDT THU JUL 21 2016 .SYNOPSIS... High pressure will slide off the mid-Atlantic coast this evening, giving way to building heat and humidity through the weekend. Humidity will markedly increase overnight and will promote some thunderstorms across the region early Friday morning. A few storms may produce isolated strong to damaging wind gusts. In the wake of the early round of storms Friday, the remainder of the weekend will be sultry and feature plenty of dry time outside of some spotty thunderstorms. && .NEAR TERM /THROUGH FRIDAY/... High pressure moving off the mid-Atlantic coast will continue to promote fair weather across the region this afternoon with mainly sunny skies. A loosely organized MCS across Michigan will continue eastward but is expected to weaken with time as it outruns the best shear environment and synoptic forcing. Cloud cover will increase across the region late this afternoon into this evening as high cirrus blow-off from the MCS moves into the region. Otherwise it will remain dry and hot this afternoon has high temperatures peak in the upper 80s to low 90s. Buffalo and Watertown have likely already hit their daytime high temperatures as synoptic enhanced SW lake breezes are now well established. The Genesee Valley and northern Finger Lakes, including Rochester, will continue to climb into the low 90s with increasing downslope winds and warm advection pushing 850 mb temperatures to around +20C. The weather turns both more interesting and more uncertain for the overnight hours and into Friday morning. Most convective allowing models have been struggling with depicting the ongoing MCS over Michigan, but largely anticipate at least the northern portion dissipating before approaching WNY. However, this gives little confidence in how the hi-res models evolve the eventual overnight convection for our forecast area. Looking at the big picture, a shortwave across the upper Great Lakes, with strong warm air and moisture advection ahead of it, will approach the region overnight. This will allow dew points to surge through the 60s to near 70 overnight, with temperatures overnight remaining largely in the 70s (not a comfortable sleeping night). This destabilizing airmass across the region overnight will likely support the redevelopment of convection upstream across Ontario near the weak mid-level front and shortwave forcing. The exactly placement and timing of this redevelop remains uncertain as it will depend somewhat on the influence of the initial ongoing MCS. Overall convection will evolve from northwest to southeast across the forecast area, but the amount of coverage is largely uncertain. Numerous scenarios are possible, from just widely scattered thunderstorms, to a solid line of potentially strong thunderstorms moving through. The deterministic forecast follows closer to the middle-ground, which depicts the potential for a cluster of thunderstorms moving south- southeastward toward NW PA, but clipping across western NY in the early morning hours (roughly 4am to 8am). Meanwhile another cluster of storms may evolve eastward across the Saint Lawrence valley and across the North Country during the same early morning time frame. SPC maintains the forecast area under a marginal risk for severe weather, which is reasonable given the poor diurnal timing, but increasing instability and wind shear. The main threat will be a few isolated to scattered strong to damaging wind gusts possible. After the initial round of thunderstorms in the morning, most of Friday should feature plenty of dry time but with a hot and very humid airmass in place. In the wake of the shortwave, there should be enough subsidence and mid-level warming to keep afternoon convective chances very low. While can't rule out a few isolated to scattered thunderstorms inland from the lake breeze boundaries, it should be a largely dry day. Dew points will maintain in the upper 60s to low 70s, and combined with high temperatures in the upper 80s to low 90s will push heat indicies into the 90s, with some upper 90s across the Genesee Valley and northern Finger Lakes region. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Lingering convection from Friday afternoon should taper off during the evening hours with the loss of diurnal heating. Otherwise, it will be another sultry night across Western and North-Central New York as the region will continue to stew in a humid summertime airmass thanks to Gulf moisture that will be in place across much of the Eastern U.S. Dewpoints in the mid-60s will ensure that temperatures will struggle to fall below 70 along the lake plains, with mid-60s only across the highest elevations of the Southern Tier and North Country. As we move into the weekend, it should be dry across much of the forecast area as upper level ridging upstream across the central Great Lakes will maintain a stout mid-level cap and abundant dry air aloft across the region that will discourage any convection. The lone exception will be across the Saint Lawrence valley, which will be exposed to shortwave energy rolling down the front of said ridge, resulting in a potential for showers and thunderstorms that will persist into Saturday evening. It will be another hot day across the forecast area, with 850mb temps in the 18-20C range yielding highs in the mid 80s to lower-90s. Drier air sagging south across the forecast area should yield a slightly cooler night with lows in the 60s, and perhaps even a few 50s in the North Country. It should remain dry across much of the forecast area on Sunday as the weakening upper level ridge works its way over the Lower Great Lakes. The next chance for showers and thunderstorms will not be until later Sunday night as an upper level trough approaches from the West. The aforementioned cooler/drier air sagging south out of Canada will keep temperatures in the low to mid 80s, however increasing southerly flow ahead of the approaching trough will begin to advect more humid air back into Western New York Sunday night. Lows will rebound back into the upper 60s to lower 70s, with lower o mid 60s across the eastern half of the forecast area. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... While temperatures will continue to average above normal during this period...they will be closer to 30 year averages than during the previous week. This will be due to a suppressed sub tropical ridge that will extend from the Hawaiian Islands across the southern Conus to the Southeast Coast...while an undulating low amplitude flow will straddle the Canadian border. Weak troughing will be favored over the Great Lakes in this pattern...so a trend towards less humid conditions can be expected as well. In terms of rainfall...a cold front will offer the opportunity for some showers and thunderstorms on Monday...then ridging will take charge over the Great Lakes Region through the middle of the week. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR flight conditions will prevail through through this evening. Winds will become south to southwesterly today, with some gusts to around 20 knots across the lake plains. Showers and thunderstorms will drop southeastward within a northwest flow overnight tonight. Much of this activity will arrive after midnight, with the most likely time period for activity being between 06Z and 12Z. A few of these storms could contain gusty to strong winds. Flight conditions may drop to MVFR/brief IFR within such activity. Outlook... Friday...Mainly VFR with a chance of showers and thunderstorms and associated brief MVFR/IFR...mainly early in the day. Saturday and Sunday...VFR. Sunday night and Monday... Mainly VFR with a chance of showers and thunderstorms and associated brief MVFR/IFR. Tuesday... VFR. && .MARINE... A weak frontal boundary will move across the region overnight, with a chance for early Friday morning showers and thunderstorms on both Lakes Erie and Ontario. Winds will increase in the wake of this disturbance Friday and may push waves to near small craft advisory level. Otherwise, high pressure will build across the region through the weekend and should mostly promote fine boating conditions. Linger west to northwest winds and some chop on the lakes early Saturday should give way to lighter winds and calmer waters through Sunday. The next front, with associated showers and thunderstorms and increased winds, will move through early next week. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...CHURCH NEAR TERM...CHURCH SHORT TERM...WOOD LONG TERM...RSH AVIATION...CHURCH MARINE...CHURCH
Hazardous weather outlook, Jul 21, 4:55 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 455 AM EDT THU JUL 21 2016 NYZ007-008-010-012-019>021-085-220900- JEFFERSON-LEWIS-NORTHERN ERIE-WYOMING-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 455 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT...SOME OF WHICH COULD PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT SETTLING SOUTH FROM ONTARIO WILL GENERATE SOME THUNDERSTORMS ACROSS THE REGION FRIDAY AND EARLY FRIDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-011-013-014-220900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE- LIVINGSTON-ONTARIO- 455 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT...SOME OF WHICH COULD PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT SETTLING SOUTH FROM ONTARIO WILL GENERATE SOME THUNDERSTORMS ACROSS THE REGION ON FRIDAY AND EARLY FRIDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HAIL. IT WILL ALSO BE OPPRESSIVELY HOT AND HUMID ON FRIDAY...WITH APPARENT TEMPERATURES DURING THE MIDDAY AND AFTERNOON REACHING INTO THE MID TO UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-220900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 455 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT...SOME OF WHICH COULD PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT SETTLING SOUTH FROM ONTARIO WILL GENERATE SOME THUNDERSTORMS ACROSS THE REGION ON FRIDAY. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.